Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS North Platte, NE

August 9, 2011Deuel County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2011, 2:43 PM MDT for Deuel County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 2:43 PM MDT (20:43 UTC)
Expired
Aug 9, 2011, 3:30 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Deuel County, NE

The radar

The North Platte radar (KLNX), 189 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 2:55 PM MDTHAIL 16 Se Chappell, NEPUBLIC REPORTED QUARTER SIZED HAIL 6 MILES SOUTHEAST OF CHAPPELL.
Aug 9, 3:00 PM MDTHAIL 17 Wsw Chappell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:51 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS53 KLBF 092043
SVRLBF
NEC049-092130-
/O.NEW.KLBF.SV.W.0265.110809T2043Z-110809T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM MDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 330 PM MDT

* AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LODGEPOLE...OR 8 MILES WEST OF CHAPPELL...AND MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHAPPELL...INTERSTATE 80 MILE MARKER 80...INTERSTATE 80 MILE MARKER
  90 AND HIGHWAY 27 MILE MARKER 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4105 10262 4118 10262 4120 10261 4117 10222
      4100 10226 4099 10248 4100 10261 4100 10263
TIME...MOT...LOC 2043Z 279DEG 13KT 4110 10261
WIND...HAIL 60MPH 1.50IN

$$

SCHULTZ
3 follow-up statements
919 
WWUS53 KLBF 092054
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
254 PM MDT TUE AUG 9 2011

NEC049-092130-
/O.CON.KLBF.SV.W.0265.000000T0000Z-110809T2130Z/
DEUEL NE-
254 PM MDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEUEL
COUNTY UNTIL 330 PM MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LODGEPOLE...OR 6 MILES WEST OF CHAPPELL...MOVING EAST AT 15 MPH.

ANOTHER SEVERE THUNDERSTORM WAS 6 MILES SOUTHEAST OF CHAPPELL...AND
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHAPPELL...INTERSTATE 80 MILE MARKER 80...INTERSTATE 80 MILE MARKER
  90 AND HIGHWAY 27 MILE MARKER 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4105 10262 4118 10262 4120 10261 4117 10222
      4100 10226 4099 10248 4100 10261 4100 10263
TIME...MOT...LOC 2053Z 279DEG 13KT 4109 10258
WIND...HAIL 60MPH 1.50IN

$$

SCHULTZ
846 
WWUS53 KLBF 092110
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM MDT TUE AUG 9 2011

NEC049-092130-
/O.CON.KLBF.SV.W.0265.000000T0000Z-110809T2130Z/
DEUEL NE-
310 PM MDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEUEL
COUNTY UNTIL 330 PM MDT...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
JULESBURG...MOVING EAST AT 15 MPH.

AT 255 PM MDT...THE PUBLIC REPORTED QUARTER SIZE HAIL WITH THIS 
STORM 6 MILES SOUTHEAST OF CHAPPELL.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF DEUEL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4105 10262 4114 10259 4116 10249 4117 10222
      4100 10226 4099 10248 4100 10261 4100 10263
TIME...MOT...LOC 2109Z 279DEG 13KT 4103 10230
WIND...HAIL 60MPH 1.00IN

$$

SCHULTZ
400 
WWUS53 KLBF 092127
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM MDT TUE AUG 9 2011

NEC049-092137-
/O.EXP.KLBF.SV.W.0265.000000T0000Z-110809T2130Z/
DEUEL NE-
327 PM MDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEUEL COUNTY WILL
EXPIRE AT 330 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.

LAT...LON 4105 10262 4114 10259 4116 10249 4117 10222
      4100 10226 4099 10248 4100 10261 4100 10263
TIME...MOT...LOC 2127Z 279DEG 13KT 4102 10221

$$

SCHULTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:33 PM MDT, 10 minutes earlier.

Area forecast discussion, Aug 9, 2:33 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT TUE AUG 9 2011

.SHORT TERM (TONIGHT THROUGH FRIDAY)...
EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW ALONG WITH EXISTING OUTFLOW
BOUNDARY IN SOUTHWEST NEBRASKA WILL EXIST THIS EVENING AS
WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN NEBRASKA.
FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR MCS
FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30 TO 50
KNOT DEEP LAYER SHEAR...SEVERE STORMS POSSIBLE TONIGHT.

USING A BLEND OF THE 18Z NAM AND 12Z GFS THE HEAVY QPF AXIS TO
RESIDE FROM ELLSWORTH THROUGH NORTH PLATTE WITH RAINFALL AMOUNTS OF
1.5 TO 2 INCHES. WHILE ISOLATED SEVERE TO CONTINUE LATE THIS
AFTERNOON...MAIN DISTURBANCE LOCATED IN SOUTHEAST WYOMING WILL
TRANSLATE EAST SOUTHEAST INTO FORECAST AREA OVERNIGHT...TARGETING
THE SOUTHERN NEBRASKA PANHANDLE TO BLOSSOM AND TRACK EAST SOUTHEAST
THROUGH THE CENTRAL AND SOUTHERN SANDHILLS OVERNIGHT. A DEVELOPING
EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS BEEN LACKING THE PAST
SEVERAL DAYS WILL BE PRESENT AIDING IN STORM INFLOW. AREAS OF
SIGNIFICANT RAINFALL ARE EXPECTED.

THE HEAVY CONVECTION WILL DIMINISH WEDNESDAY MORNING...ALTHOUGH
AMPLE MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST
SCATTERED SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD
END BY LATE WEDNESDAY AFTERNOON. HIGHS WEDNESDAY KEPT MAINLY IN THE
LOWER 70S AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP.

MAINTAINED AT CHANCE FOR SHOWERS AND STORMS THURSDAY/THURSDAY NIGHT
AS FAST WESTERLIES ALOFT IN ZONAL WILL AID IN AT LEAST ISOLATED
DEVELOPMENT. A LOW LEVEL JET DEVELOPING THURSDAY NIGHT WILL ENHANCE
DEVELOPMENT THURSDAY NIGHT ACROSS THE EASTERN HALF OF FORECAST AREA.
HIGHS A BIT WARMER FROM MID TO UPPER 80S WEST TO LOW 80S EAST.

A WEAK COLD FRONT WILL PASS FRIDAY WITH STORM CHANCES MAINLY ACROSS
THE EAST. MAINLY ACTIVITY SHOULD RESIDE ACROSS THE EASTERN
DAKOTAS/IOWA AND MINNESOTA. HIGH FROM 82 TO 85.

.LONG TERM (SATURDAY THROUGH TUESDAY)...
UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE
NORTHERN ROCKIES PER GFS/ECMWF MODEL WITH NORTHERN PORTION OF RIDGE
BREAKING DOWN. STORM CHANCES WILL EXIST...ALTHOUGH MOST DEVELOPMENT
LOOKS TO BE ISOLATED. HIGHS TO REMAIN SLIGHTLY BELOW NORMAL IN THE
LOW 80S MAINLY.

&&

.AVIATION...
CLUSTERS OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE REGION
THROUGH TONIGHT. EXPECT AT LEAST BRIEF IFR CONDITIONS IN HEAVY RAIN
WITH VISIBILITY BELOW 2SM WITH THE STORMS...MAINLY ACROSS SOUTHWEST
NEBRASKA. SEVERE SURFACE WINDS AND HAIL ARE ALSO POSSIBLE. THE RISK
OF SEVERE STORMS WILL DIMINISH AFTER 06 UTC...BUT -SHRA AND STRATUS
COULD BE IN THE CARDS INTO WEDNESDAY. IFR CEILINGS COULD ACCOMPANY
THE STRATUS. THAT IS ALSO MUCH MORE LIKELY AT KLBF THAN AT KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...CJS
Hazardous weather outlook, Aug 9, 2:05 PM MDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT TUE AUG 9 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-102015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
305 PM CDT TUE AUG 9 2011 /205 PM MDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS THE
SOUTHERN NEBRASKA PANHANDLE AND SOUTHWESTERN NEBRASKA. VERY LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE WITH
SUPERCELL THUNDERSTORMS. THE STORMS MAY GROW INTO A LARGE COMPLEX
DURING THE EVENING AS THEY MOVE SOUTHEAST...WHICH COULD RESULT IN
A GREATER THREAT OF DAMAGING WINDS AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW SEVERE STORMS COULD OCCUR THURSDAY AFTERNOON INTO THURSDAY
NIGHT AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CJS

In the hours before

Local storm report, Aug 9, 1:59 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             SUTHERLAND              41.16N 101.13W
08/09/2011  M1.75 INCH       LINCOLN            NE   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL IN SUTHERLAND.

&&

CVP
Local storm report, Aug 9, 2:00 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             SARBEN                  41.16N 101.30W
08/09/2011  M1.75 INCH       KEITH              NE   PUBLIC

            NERAIN OBSERVER REPORTED GOLF BALL SIZED HAIL AND BROKEN
            WINDOWS IN SUTHERLAND.

&&

CVP
Local storm report, Aug 9, 2:13 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             8 NW WALLACE            40.92N 101.27W
08/09/2011  M1.75 INCH       PERKINS            NE   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL BROKE WINDOWS OUT OF
            THEIR HOUSE 8 MILES NORTHWEST OF WALLACE.

&&

CVP
Special weather statement, Aug 9, 2:35 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT TUE AUG 9 2011

NEZ056-092115-
DEUEL NE-
235 PM MDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEUEL COUNTY UNTIL 315 PM
MDT...

AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LODGEPOLE...OR 9 MILES WEST OF CHAPPELL...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHAPPELL...
  INTERSTATE 80 FROM MILE MARKER 80 TO MILE MARKER 90...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SCHULTZ
Local storm report, Aug 9, 2:39 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             7 N HAYES CENTER        40.61N 101.02W
08/09/2011  M1.75 INCH       HAYES              NE   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZED HAIL 7 MILES NORTH OF
            HAYES CENTER.

&&

CVP
Local storm report, Aug 9, 2:42 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             WALLACE                 40.84N 101.16W
08/09/2011  M2.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED BASEBALL SIZED HAIL IN WALLACE.

&&

CVP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 12:44 PM MDTSevere Thunderstorm WarningLBFArthur, Keith46 min
Aug 9, 1:14 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln46 min
Aug 9, 1:32 PM MDTTornado WarningLBFKeith, Lincoln28 min
Aug 9, 2:01 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins44 min
Aug 9, 2:14 PM MDTTornado WarningLBFHayes, Lincoln31 min
Aug 9, 2:44 PM MDTTornado WarningLBFFrontier, Hayes31 min
Aug 9, 3:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes29 min
Aug 9, 3:30 PM MDTSevere Thunderstorm WarningLBFChase, Perkins45 min
Aug 9, 3:56 PM MDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Aug 9, 4:36 PM MDTSevere Thunderstorm WarningLBFChase, Hayes28 min
Aug 9, 4:50 PM MDTSevere Thunderstorm WarningLBFPerkins55 min
Aug 9, 5:24 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.